# SDR CALA2025112811568

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N37307
- Make and model: Boeing 737-8
- Aircraft serial: 64608
- Aircraft time: 8,455 hours, 2,821 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE SOUNDED LIKE TIRE BLOWN AFTER TAKE OFF. ALTITUDE 600 FEET LANDING GEAR UP FLAPS 1 PERFORMED WAK AROUND , NO BIRD STRIKE , NO TAIL STRIKE , NO MISSING PANELS , WHEELWELL AREAS NORMAL , HYD SYSTEMS NORMAL , NO FLAT TIRES , NO BAD TIRES , FLT CONTROL OPS CHECKED NORMAL , CARGO PIT NETS INSTALLED,  BLOW OUT PANELS NORMAL , PRESSURE BULKHEAD INSP NORMAL , PACKS OK , ACM OK , VISUAL INSPECTION OF PACKS OK , CABIN INTERIOR CHECKED OK , ALL PARAMETERS IN FLIGHT DECK WERE NORMAL TOO AS PER FLIGHT CREW . LINE MAINTENANCE CONTOLLER AND MANAGER AGREED WITH WORK THAT WAS PERFORMED .
